# SDR 2023F00016

- Difficulty date: December 22, 2022
- Submitted: January 7, 2023
- Operation: General aviation
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 61,842 hours, 55,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654549723
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LWR LT WING SKIN SURFACE INSPAR WS 583.
